Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

On mirena. Getting brownish discharge. On medication for yeast infection. Pregnant or change in hormone?

Hi, I have all my cycle symptoms but no blood . I have a Mirena for more than 5 years. I had first one for 4 years, and this one for more than 1 years. I never had a problem. I always have a light period, may be 2 days just drop. But this time I just had a brownish discharge on Thursday. I also was on medication for yeast infection for 2 weeks. I also had a really emotional month that so many thing happened with my life. I just want to know can I be pregnant or just the entrees that made my hormones changed?
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for consulting us.
Mirena is known to cause a decrease in menstrual bleeding & in most cases after one year of use periods may stop completely. It is a very good contraceptive with a very low failure rate. However, since you were having periods, it is perhaps better to rule out pregnancy by a formal pregnancy test.
Wish you best of luck.
Answered: Sun, 13 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor